Sh:1042

Bib entry
@article{Sh:1042,
 author = {Farah, Ilijas and Shelah, Saharon},
 title = {{Rigidity of continuous quotients}},
 journal = {J. Inst. Math. Jussieu},
 fjournal = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Math\'ematiques de Jussieu},
 volume = {15},
 number = {1},
 year = {2016},
 pages = {1--28},
 issn = {1474-7480},
 doi = {10.1017/S1474748014000218},
 mrclass = {03C65 (03E35 03E50 03E57 46L05)},
 mrnumber = {3427592},
 mrreviewer = {Camilo Enrique Argoty},
 doi = {10.1017/S1474748014000218},
 note = {\href{https://arxiv.org/abs/1401.6689}{arXiv: 1401.6689}},
 arxiv_number = {1401.6689}
}